# SDR UHLA2009091000093

- Difficulty date: September 10, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 11,937 hours, 7,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CROSS BEAM INTERCOSTAL PANEL AT FR17.  REMOVED AND TREATED MINOR CORROSION IAW EMB 170 SRM 51-12-01 AND 51-23-00.
